# SDR FDEA201409212696

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,246 hours, 12,285 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 506
- Condition: False Activation
- Location: Cargo Bay
- Part time: 5,091 hours, 3,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB OUT AT APPROX FL 250 THE AFT BULK SMOKE LIGHT CAME ON WITH ALL ECAM WARNINGS.  LIGHT WENT OUT WHEN NR 1 AGENT DISCHARGED.  R & R BULK & AFT CARGO SMOKE DETECTORS 9WH,10WH,11WH & 44WH IAW MM 26-16-11-04.  PERFORMED OPERATIONS CHECK & TESTED IAW MM 26-16-00-05-01,  OPERATIONS CHECKED & TEST GOOD.  VISUALLY CHECKED AFT, BULK & TAIL CONE COMPARTMENTS, NO ABNORMALITIES NOTED & NO BURNT SMELL PRESENT.  REMOVED NR 1 LOWER CARGO COMPARTMENT FIRE BOTTLE IAW MM 26-23-11-04-02.  INSTALLED NR 1 LOWER CARGO COMPARTMENT FIRE BOTTLE IAW AMM 26-23-11-04-0.
